# SDR TRBA2011037

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 22,878 hours, 27,082 cycles
- Engine: Pwc PW127F
- Engine time: 17,747 hours, 21,332 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Zone 500
- Part time: 17,747 hours, 21,332 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OIL FILLED COCKPIT AND CABIN ON APPROACH WITH POWER PULLED BACK LESS THAN 10 PERCENT IN ATTEMP TO ISOLATE THE SOURCE.  IT APPEARS TO BE COMING FROM THE NR 1 PACK/BLEED AFTER FOLLOWING APPROPIATE CHECK LISTS.  DURING BOROSCOPE INSPECTION OF L/H ENGINE INLET FOUND NUMEROUS LP IMPERLLER VANES DAMAGE. REMOVED AND REPLACED LT ENGINE IAW W/C EX-72-RAI-001.
